# SDR FDEA200905271812

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 5 LT BETWEEN FR 47 AND FR 48 HAS   CORROSION. REMOVED LEVEL 1 CORROSION. CUT OUT DAMAGED SECTION OF TRACK AND INSTALLED SEAT TRACK SPLICE REPAIR AT TRACK NR 5 LT BETWEEN FR 46 AND FR 49 IAW SRM 53-10-16, FIG 205, PAGE 231/232.
